MAUDE Adverse Event Report: CLINICAL INNOVATIONS, LLC KIWI® OMNICUP®; EXTRACTOR, VACUUM, FETAL

CLINICAL INNOVATIONS, LLC KIWI® OMNICUP®; EXTRACTOR, VACUUM, FETAL
Model Number VAC-6000M
Health Effect - Clinical Code No Information (3190)
Date of Event 11/24/2018
Type of Reportable Event Malfunction
Event or Problem Description
The kiwi vacuum was opened and intended to be used during a cesarean delivery.The physicians were having difficulty extracting the infant so to assist in delivery, it was reported that the vacuum suction did not achieve suction.

Brand Name
KIWI® OMNICUP®
Common Device Name
EXTRACTOR, VACUUM, FETAL
Manufacturer (Section D)
CLINICAL INNOVATIONS, LLC
747 w 4170 s
murray UT 84123
MDR Report Key8132450
Report Number8132450
Device Sequence Number16177560
Product Code HDB
UDI-Device Identifier00814247020000
UDI-Public(01)00814247020000
Combination Product (Y/N)N
Initial Reporter StateMI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/30/2018
Report Date (Section F) 11/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVAC-6000M
Device Catalogue NumberVAC-6000M
Device Lot Number181034
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/05/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight95
Date Report Sent to FDA11/30/2018